List of citations in Numdam for : Geometric versions of Whitney regularity for smooth stratifications

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 4, p. 453-463

Berger, Pierre

Mémoires de la Société Mathématique de France, no. 134 (2013), 113 p.

Lion, Jean-Marie; Roche, Claude André

Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 1, p. 35-59

Koike, Satoshi

Annales de l'Institut Fourier, Volume 33 (1983) no. 1, p. 177-184

Kambouchner, Anne; Trotman, David J. A.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 4, p. 465-471